Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

152 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How can I increase my weight without taking steroids ?

myself anu 22 years of age with height 5 7 I am about 50 kg I want to increase weight without taking any steroids kind of things Are there any medicines or which type of diet i should follow....
Thu, 19 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to healtcare magic



for the age of 22yrs and height 5' 7 feet, 50 kg is not over weight.... you can maintain the same range of weight.. avoid junk food( chats) to avoid the weight gain...
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Hi,
you take wel nourished diet,plenty of protein,fat and carbohydrate,
Add more pulses,cereals and milk in your diet.
take more bulky fruits like banana,apple,etc.
more green vegetables,
take dry fruits and multi vitamines and minerals.







I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

how to increase boby weightwether anabolic steroids is used for that How to increase body weight.Whether anabolic steroids used for that?

doctor1 MD

Hi, doctor Grief. I have been diagnosed with adrenal fatigue and have been given 10 MG of cortex/day. I am feeling a lot better and I m able to function now. However, I put on a lot of weight and would like to stop taking it. My doctor tells me that I should be taking it for at least 3 months and then she will reduce it to 5mg. I have been taking it for a month and a half now. My question is: Will my adrenal be able to recover without the help of the hydrocortisone?

doctor1 MD

I am a 39 years old woman suffering with asthma for the last 31 years.I am under continues medicines,I was taking Derifillin, then asthalin 2mg, then 4mg from 1979 to 1998.I have been to hospital every alternate days night stay, morning school.... was given aminophillin, adrenalin, betnasol IV etc...Was taking celestamin from 1987 to 1991. From 93, I am using Asthalin inhalers and foracort inhalers. For the last 9 years I am taking combitide 250 and 15 to 20 puffs of asthalin a day. I am a professional musician..Now a day, I gain 10 kg weight, now I am 80kg. I have knee pain, back pin and I feel very much depressed.... What is the end of this medicines. without steroid I can not survive. With steroid my physical condition is getting worse. Can you predict, what will be the next step in my life. I have two small children and a multi talented genius busy husband. If I am not fine, everybody will get affected. I purchase 2-3 inhalers a month. Keeping it in every corner of my house. I want to live without steroid...... CAN ANYBODY HELP ME?

Recent questions on  Weight loss

doctor1 MD

I am having acute right upper quadrant pain. It woke me up about an hour and a half ago. I am trying to decide if I need to go to the ER or not. I had gastric banding in July of this year but have never had any problems. Feel just slightly queasy.

doctor1 MD

Hello, I am 40, male, non-smoker, 6ft tall and weighing 194lbs. I ve been losing weight for the past 5 months. In March I went to my cardiologist to have my heart checked. Since then I am on Lisinopril 20mg to control my bloodpressure. All the tests were fine. At the time of my doctors visit I was weighing 230lbs. So I dropped around 36 pounds in 5 months. Is that normal? Also, it doesn t stop. I keep losing weight. I changed my diet a little bit, but nothing radical though. Less soft drinks and deep fried food, other than that I have decent lunch and dinner. I don t have any pain or loss of appetite. My bowel movement is normal and stool color is light-brown to brown. Could Lisinopril be the cause of my weight loss? Also, I have anxiety and get very nervous with the slidest pain. Could anxiety also be a cause? Your thoughts and comments are more than welcome. Many thanks Michael

doctor1 MD

I am 74 y/o male who's been losing weight over the past 3 months. Total weight loss has been 3 kilos for 3 months. I have been constipated and my bowel movements have been irregular but my appetite has never changed and I still eat pretty well. I don't have any abdominal complaints. What could be causing this? I also eat fiber-rich foods but to no avail, I'm still constipated.

doctor1 MD

had hip replacement 3 years ago and got bacterial infection and after 6 weeks being hospitalised and course of anti biotics was cured and discharged with a weight loss of 10 per cent.Since then I have not regained the weight loss,and over the last few months have lost a further 10 percent in weight......I am now 13 stone and 6 feet 1 inch height and 76 years of age,I have reasonable energy levels and feel o.k. but worry about this continual weight loss.I have a reasonable appetite and eat regular meals.

doctor1 MD

I am a 39 year male and I am urinating every 30 minutes to 1 hour. I don't have any pain or discoloration. Just concerned at how often im going I'd like to know what this could be if anything dangerous or to be concerned of.

doctor1 MD

Can I reverse a possible chance that I have Typ 2 diebetties ?

doctor1 MD

How much ghee is good in a day if I have normal health reports